Friday, December 17, 2010

Baking? Huh?

I'm a bit perplexed. 

I didn't set out to spend the day baking. 

I sat down to begin writing a Bible study lesson on James 1:1-18.....and here I am 17 hours later.....

Two big pans of Peanut Butter bars, 5 doz snicker doodles, and BAGS of Tic Tac Toe.....somewhere during the day I sent the kids out to count all the homes in our subdivision....and went to the commissary for more supplies....took Zander to lunch (which he'd been asking for for weeks)....

We ran to the nursing home for the Birthday bash when I realized it was TIME. ::snort:: 

Then home again to more baking.....dinner is done....Mike's still at a shindig....the kids are about to watch a movie....I'm going to bed.

I suspect I'm having a Zocor reaction. I'll have to think about that tomorrow - or Monday. I ache. This happened on the trip...started with a shoulder, then legs, whole body and I quit taking the Zocor until we got home. I've been taking it 10 days and my legs are aching again....could be Zocor. I'm not doing anything differently...but I don't want it to be the Zocor. Oh well, I ache. I'm going to bed.  ::snort:: 

Choosing Joy!
©2010 D.R.G.
~Coram Deo~
Living all of life before the face of God...


Anonymous said...

I took zorcor once and can't remember what caused me to quit. also remember your mothe is pretty stoved up with fibermyalgia and it stinks........... medicine however helps and the side effects of the meds are little and one adjests eventually. My med adjustments lately are not the same and stink..... I just might stop and deal with the consequenses. praying for you. and love you -- Mom T.

Anonymous said...

I landed on your blog when I was researching bread recipes a while back - I stop by every so often to see what deliciousness you have cooked up recentlY. I was very concerned about your possible Zocor reaction & beg you to call your doc & do a little very basic (no horror stories! I decided not to tell you my father's issues with a statin med.) web research. Muscle aches could be a serious side effect that could cause kidney damage. Blessings to you! Merry Christmas! CMiles, KCMO USA